# SDR AALA202108244955

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 14,404 hours, 5,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C ,MOUNTED EMERGENCY LIGHT HOUSING BROKEN. AT SEAT 22C FOUND EMERGENCY LIGHT HOUSING NOT BROKEN JUST UNINSTALLED AND SECURED WITH DUCT TAPE. INSTALLED LIGHT ASSEMBLY HOUSING AT SEAT 22C PER AMM 33-51-11.
